MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FOOTSWITCH, EP-1, LOW PROFILE,W/; ARTHROSCOPE

SMITH & NEPHEW, INC. FOOTSWITCH, EP-1, LOW PROFILE,W/; ARTHROSCOPE
Catalog Number 7205399
Medical Device Problem Code Electrical Shorting (2926)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before a procedure the device was shorting out when plugged in.No backup device was available.No delay or patient involvement reported.
 
Additional Manufacturer Narrative
The reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A relationship, if any, between the subject device and the reported event could not be determined.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
FOOTSWITCH, EP-1, LOW PROFILE,W/
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key8773648
Report Number1643264-2019-00456
Device Sequence Number16570998
Product Code HRX
UDI-Device Identifier03596010252036
UDI-Public03596010252036
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K892062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7205399
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer08/14/2019
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1